# SDR R61A201309250916

- Difficulty date: September 8, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,418 hours, 9,203 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: C14135DA
- Condition: Corroded
- Location: Zone 100
- Part time: 9,418 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON LT PITOT -STATIC PROBES AT FS 64.00. MX R & R LT PITOT -STATIC PROBES IAW AMM 34-11-06-400-801, 34-11-00-790-801 AND 34-11-06-400-801.
